# SDR DALA13066495643

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF NUT PLATE STRIP ON FORWARD CARGO DOOR SILL, LOWER ANGLE FOUND CORRODED BS 560 TO 620 ON UPPER SURFACE OF OTBD FLANGE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15, FIG 101.  R & R IAW SRM 51-40-05 & SRM 51-40-02.
